# SDR R61A202001030002

- Difficulty date: December 14, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 32,542 hours, 24,946 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR: RH HORIZONTAL STABILIZER HAS 2 EA RIBS WITH POSSIBLE CRACKS AFT OF FRONT SPAR AT RIB 11 AND RIB 10 AS MARKED. PLEASE REFER TO H7085 TASK# 3092 FOR HORIZONTAL STAB 170EO-55-10-0004_1 RIB 10A,11A,- 12A REPLACEMENTS.
